Shop all categories

Alka-Seltzer Plus Maximum Strength PowerMax Cold & Flu Day + Night Liquid Gels, 36 Ct

Alka-Seltzer Plus Maximum Strength Day & Night Cold & Flu PowerMax Gels 36 CT
Buy 1, Get 1 50% Off
$
15.4943.0¢ / ea.
Limit 2 per order
Only in stores

Find this item at a nearby store

Enter ZIP code or location

Alka-Seltzer Plus Maximum Strength PowerMax Cold & Flu Day + Night Liquid Gels, 36 Ct
36 CT, .19 lbs. Item # 365075
When you need daytime and nighttime relief from your cold and flu symptoms - so you can tackle the next day - turn to Alka-Seltzer Plus Maximum Strength Day & Night Cold & Flu PowerMax Gels for concentrated power in a 25% smaller pill*. In one convenient package you get daytime & nighttime cold and flu symptom relief from: Nasal Congestion, Cough, Headache & Body Ache, Sore Throat, Sinus Pressure, Fever, and Runny Nose than Alka-Seltzer Plus Cold & Flu Liquid Gels

Ingredients

Alka-Seltzer Plus® Maximum Strength Cold & Flu Day PowerMax™ Gels, Active: Acetaminophen 325 mg (Pain reliever/Fever reducer),Dextromethorphan Hydrobromide 10 mg (Cough suppressant),Phenylephrine Hydrochloride 5 mg (Nasal decongestant), , Alka-Seltzer Plus® Maximum Strength Cold & Flu Night PowerMax™ Gels, Active: Acetaminophen 325 mg (Pain reliever/Fever reducer),Dextromethorphan Hydrobromide 10 mg (Cough suppressant),Doxylamine Succinate 6.25 mg (Antihistamine),Phenylephrine Hydrochloride 5 mg (Nasal decongestant)
Directions
Do not take more than the recommended dose. � Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. � Children under 12 years: do not use

Warnings

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take, More than 4,000 mg of acetaminophen in 24 hours With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.